Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 34 found articles
 
 
  Asymptotics of Solutions of an Infinite System of Linear Algebraic Equations in Potential Theory
 
 
Title: Asymptotics of Solutions of an Infinite System of Linear Algebraic Equations in Potential Theory
Author: A. M. Gomilko
V. F. Koval'chuk
Appeared in: Ukrainian mathematical journal
Paging: Volume 53 (2001) nr. 9 pages 14 p.
Year: 2001-09
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands